| Model Number |
71422843 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Injury (2348)
| Date of Event |
11/29/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
Anthem cr clinical study 17-4065-07, subject: 40-022, ae#02.It was reported that patient underwent knee manipulation to resolve a rom limitation issue.
Additional Manufacturer Narrative
The information received by the manufacturer has been re-evaluated for mdr reporting.The information states that event did not occur, therefore, it was determined that this case does not meet the threshold for reporting and is a non-reportable event.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.